Propecia Sexual Side Effects - Specific and Depressing

  1. New Member
    libidoless's Avatar
    Join Date
    Sep 2008
    Posts
    10
    Rep Power
    81
    Level
    2
    Lv. Percent
    91.67%

    Propecia Sexual Side Effects - Specific and Depressing


    Hey guys. I was on this forum a few months ago and got some great advice. Basically, I used propecia for years, and my sex life fell apart. It has been a year since I've been off, and there has been some progress. At first, I could physically not have sex. I would get weak erections, but would just get sexually "exhausted" from the effort of trying to get it up (best way I can describe it). Agressive handjobs were about the only thing that could make me ejaculate. I was able to ejaculate when not even hard, but it was very watery, and it just trickled out. Libido was basically non-existant.

    A year later?

    I'm having sex, I don't need viagra to do it (anymore), and my girlfriend is happy. The problem is having sex takes a lot of effort. I have to fantasize a lot to times when I had a normal libido to try to remember what horniness felt like. The main problem is that once I've ejaculated, it takes me about 3 days to feel like I'm "full" of semen again. If I wait the 3 or 4 days, my libido is somewhat reasonable (with the fantasies) and the ejaculate is able to shoot out a little more. If I don't wait, erections are weak, libido is weak, and ejaculate is low and just trickles out.

    The progress has been slow, but I was wondering if anyone has ideas or experience to help my libido and recovery time issues. Thank you once again.

  2. Senior Member
    JaredGalloway's Avatar
    Stats
    6'4"  234 lbs.
    Join Date
    Jan 2008
    Posts
    1,016
    Rep Power
    593
    Level
    24
    Lv. Percent
    45.41%
    Achievements Posting Pro

    Sustain Alpha and/or DTH...
  3. New Member
    xtgear's Avatar
    Stats
    5'7"  0 lbs.
    Join Date
    Mar 2008
    Posts
    108
    Rep Power
    137
    Level
    9
    Lv. Percent
    25%

    Quote Originally Posted by libidoless View Post
    Hey guys. I was on this forum a few months ago and got some great advice. Basically, I used propecia for years, and my sex life fell apart. It has been a year since I've been off, and there has been some progress. At first, I could physically not have sex. I would get weak erections, but would just get sexually "exhausted" from the effort of trying to get it up (best way I can describe it). Agressive handjobs were about the only thing that could make me ejaculate. I was able to ejaculate when not even hard, but it was very watery, and it just trickled out. Libido was basically non-existant.

    A year later?

    I'm having sex, I don't need viagra to do it (anymore), and my girlfriend is happy. The problem is having sex takes a lot of effort. I have to fantasize a lot to times when I had a normal libido to try to remember what horniness felt like. The main problem is that once I've ejaculated, it takes me about 3 days to feel like I'm "full" of semen again. If I wait the 3 or 4 days, my libido is somewhat reasonable (with the fantasies) and the ejaculate is able to shoot out a little more. If I don't wait, erections are weak, libido is weak, and ejaculate is low and just trickles out.

    The progress has been slow, but I was wondering if anyone has ideas or experience to help my libido and recovery time issues. Thank you once again.
    how old are you?
    •   
       

  4. Advanced Member
    Random181's Avatar
    Stats
    5'11"  0 lbs.
    Join Date
    Nov 2008
    Posts
    674
    Rep Power
    412
    Level
    21
    Lv. Percent
    19.4%

    I would also like to know how old you are? problem sounds a bit like lot T, do you have a lot of energy generally? trouble maintaning/gaining muscle mass?
  5. Senior Member
    JaredGalloway's Avatar
    Stats
    6'4"  234 lbs.
    Join Date
    Jan 2008
    Posts
    1,016
    Rep Power
    593
    Level
    24
    Lv. Percent
    45.41%
    Achievements Posting Pro

    it could be many things but since it is most likely just low test and just an overall low libido the things i recommended should take care of that within 2-4 weeks...
  6. Advanced Member
    Random181's Avatar
    Stats
    5'11"  0 lbs.
    Join Date
    Nov 2008
    Posts
    674
    Rep Power
    412
    Level
    21
    Lv. Percent
    19.4%

    It depends on how bad the t levels are (if that is indeed the problem) JaredGalloway if they are to low test boosters will only help solve the problem, the OP I would say to see a hormone doc and ask for your testosterone to be checked, if its low then that could be your problem.
  7. New Member
    libidoless's Avatar
    Join Date
    Sep 2008
    Posts
    10
    Rep Power
    81
    Level
    2
    Lv. Percent
    91.67%

    Hi guys, I am 32. No problem gaining and maintaining muscle mass. A year ago, that was a big problem. Everything about me just felt less solid. That part has come back strong. Starting to grow more chest hair again. My energy is pretty good.
  8. Advanced Member
    Random181's Avatar
    Stats
    5'11"  0 lbs.
    Join Date
    Nov 2008
    Posts
    674
    Rep Power
    412
    Level
    21
    Lv. Percent
    19.4%

    Especially with what you said about your chest hair it sounds like your test got messed up somehow, I really would advise you ask the doctor to test your levels. Good luck
  9. Senior Member
    nunes's Avatar
    Join Date
    Sep 2007
    Age
    39
    Posts
    1,528
    Rep Power
    1320
    Level
    29
    Lv. Percent
    23.15%
    Achievements Posting Pro

    I never had such hard sides with propecia, bad luck bro
  

  
 

Similar Forum Threads

  1. Replies: 21
    Last Post: 05-25-2012, 12:55 AM
  2. propecia..NO SIDE EFFECTS
    By nateo1979 in forum Anabolics
    Replies: 9
    Last Post: 04-06-2011, 08:17 PM
  3. PCT and sexual side effects?
    By abomber in forum Post Cycle Therapy
    Replies: 8
    Last Post: 06-17-2007, 11:49 PM
  4. Need advice with Propecia and gyno side
    By Gmail in forum General Chat
    Replies: 1
    Last Post: 05-27-2006, 12:31 PM
  5. sexual side effects on T1-Pro
    By abzolute in forum Anabolics
    Replies: 8
    Last Post: 08-11-2003, 09:22 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in